# SDR HNAA2020110900311

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 19 CHAFED BETWEEN FR 52 AND FR 53.  FABRICATED AND INSTALLED SERVICEABLE REPAIR DOUBLER ON STRG 19R AT FR 52 AND FR 53, IAW EMB 145 SRM 53-24-02 AND EO1-53-20--0382.  SEE TRUNOVER FOR DETAILS.
